# SDR AALA20180126003

- Difficulty date: January 25, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 7,383 hours, 2,850 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY DAMPER PRESURE LOW AT APPROXIMATELY 50 DEGREES F.  SERVICED IAW AMM 52-10-00.
